IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2300 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

LETTER TO THE EDITOR

Severe anaphylactic reaction to atracurium

Gupta Amrita, Srivastava Uma, Saxena Avanish, Mittal Apurva, Dwivedi Yogita

Year : 2012| Volume: 44| Issue : 1 | Page no: 144-145

   This article has been cited by
 
1 A suspected non-allergic anaphylactic reaction to intravenous administration of atracurium in a dog
Barbara Testa, Pat Pawson, Andrew Bell
Veterinary Record Case Reports. 2021; 9(3)
[Pubmed]  [Google Scholar] [DOI]
2 Drug-induced anaphylactic reactions in Indian population: A systematic review
Tejas K. Patel,, Parvati B. Patel,, Manish J. Barvaliya,, C.B. Tripathi
Indian Journal of Critical Care Medicine. 2014; 18(12): 796
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow